# SDR SWIA2019020545502

- Difficulty date: January 7, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 39,713 hours, 33,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 618
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BL 27 FLOOR BEAM CAP CORRODED AT FASTNER HOLE LH SIDE APPROX FS 618. (C-CHECK) RO: 02/04/2019PERFORMED REPAIR TO FLOOR BEAM FITTING. COMPLIED WITH ALL STEPS OF THE REPAIR IAW REO.
